File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An Analytic Theory for the Orbits of Circumbinary Planets

TitleAn Analytic Theory for the Orbits of Circumbinary Planets
Authors
Issue Date2013
PublisherThe American Astronomical Society. The Journal's web site is located at http://iopscience.iop.org/0004-637X/
Citation
The Astrophysical Journal, 2013, v. 763, p. 107:1-12 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/181665
ISSN
2015 Impact Factor: 5.909
2015 SCImago Journal Rankings: 3.266
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLeung, CKen_US
dc.contributor.authorLee, MHen_US
dc.date.accessioned2013-03-19T03:52:52Z-
dc.date.available2013-03-19T03:52:52Z-
dc.date.issued2013en_US
dc.identifier.citationThe Astrophysical Journal, 2013, v. 763, p. 107:1-12en_US
dc.identifier.issn0004-637X-
dc.identifier.urihttp://hdl.handle.net/10722/181665-
dc.languageengen_US
dc.publisherThe American Astronomical Society. The Journal's web site is located at http://iopscience.iop.org/0004-637X/en_US
dc.relation.ispartofThe Astrophysical Journalen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleAn Analytic Theory for the Orbits of Circumbinary Planetsen_US
dc.typeArticleen_US
dc.identifier.emailLee, MH: mhlee@hku.hken_US
dc.identifier.authorityLee, MH=rp00724en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1088/0004-637X/763/2/107-
dc.identifier.hkuros213650en_US
dc.identifier.volume763en_US
dc.identifier.spage107:1en_US
dc.identifier.epage12en_US
dc.identifier.eissn1538-4357-
dc.identifier.isiWOS:000313869800038-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats